# SDR SWAA2022031012998

- Difficulty date: June 5, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PANEL 844DZ LOWER GATE FWD ANGLE IS CRACKED. (MARKED) / REMOVED AND REPLACED AFT SERVICE DOOR PANEL 844DZ LOWER GATE FWD ANGLE I.A.W. SRM 51-40-02-0G-0. 59180U 20JUN19
